# SDR SWAA2018032020529

- Difficulty date: March 15, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 40,749 hours, 19,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VERTICAL WEB CRACKED STA 663, BETWEEN LBL 32 TO LBL 45.  REPAIRED WEB PER EA AND SRM.
